On convolution of k continuous functions

Jiří Jarník

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 2, page 199-205
  • ISSN: 0528-2195

How to cite


Jarník, Jiří. "On convolution of $k$ continuous functions." Časopis pro pěstování matematiky 098.2 (1973): 199-205. <http://eudml.org/doc/19302>.

author = {Jarník, Jiří},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {199-205},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On convolution of $k$ continuous functions},
url = {http://eudml.org/doc/19302},
volume = {098},
year = {1973},

AU - Jarník, Jiří
TI - On convolution of $k$ continuous functions
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 2
SP - 199
EP - 205
LA - eng
UR - http://eudml.org/doc/19302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.